# SDR AALA20011664

- Difficulty date: August 14, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WING LEADING EDGE SKIN CORRODED AFT OF INBOARD FUEL CAP.  INSTALLED DOUBLER PER ESO NR 11697 DATED 8-13-2001.  (M)
